# SDR UALA2011101205552

- Difficulty date: October 12, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,734 hours, 21,931 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 21734220
- Part serial: 160
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO START.  NO MESSAGES FOUND ON BOX.  STARTED FIRST TIME AND SEVERAL MORE TIMES, COULD NO DUPLICATE ON GROUND.  FOUND NO FAULTS ON ECU & FIRST ATTEMPT FAILED, REPLACED ECU PER MM.
